# SDR P2EA97004

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Birdstrike
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MCO - FLT 202 - INGESTED BIRD AT 900 FEET.  LEFT ENGINE REMAINED WITHIN LIMITATIONS AND WAS KEPT AT IDLE.  VIBRATION INDICATOR AT IDLE INDICATED .8.  ALL OTHER INDICATIONS NORMAL.  BORESCOPE INSPECTION OF THE BOOSTER, HPC NR 3, 5, 8, 9, NO DAMAGE FOUND.  COMBUSTION SECTION, NO DAMAGE FOUND.  GASI REPAIR NR RA1R445K.  REMOVED NR 1 ENGINE, S/N 723199 FOR REPAIR BY GREENWICH AIR SERVICES.  REPAIRED DAMAGE TO FAN SECTION DUE TO BIRD STRIKE IAW CFM1 ENGINE MANUAL ON WO NR R970103/1.  REINSTALLED NR 1 ENGINE, S/N 723199, PER FORM M-302.  TESTED PER MM 71-00-00.  ALL PARAMETERS AND CHECKS GOOD, LEAK CHECK OK.  (M)
